MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-80/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and an infrarenal aortic extension on (b)(6) 2016.Upon follow up, computed tomography (ct) showed a partial stent collapse and a type 1a endoleak.The physician elected to use a stiff wire to alter the initial infrarenal device and implanted a suprarenal aortic extension to seal the endoleak.The patient is in stable condition.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5622675
Report Number2031527-2016-00182
Device Sequence Number18846264
Product Code MIH
UDI-Device Identifier00818009012210
UDI-Public(01)00818009012210
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2019
Device Model NumberBA25-80/I20-40
Device Lot Number1284233-023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2016
Initial Report FDA Received Date04/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR